RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 4, Pages 565–567 (Mi de10831)  

Short Communications

Equivalence of Riccati Equations with Periodic Coefficients

V. Yu. Tyshchenko

Yanka Kupala State University of Grodno

Full text: PDF file (485 kB)

English version:
Differential Equations, 2003, 39:4, 604–606

Bibliographic databases:

UDC: 517.925
Received: 14.12.2001

Citation: V. Yu. Tyshchenko, “Equivalence of Riccati Equations with Periodic Coefficients”, Differ. Uravn., 39:4 (2003), 565–567; Differ. Equ., 39:4 (2003), 604–606

Citation in format AMSBIB
\Bibitem{Tys03}
\by V.~Yu.~Tyshchenko
\paper Equivalence of Riccati Equations with Periodic Coefficients
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 4
\pages 565--567
\mathnet{http://mi.mathnet.ru/de10831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133005}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 4
\pages 604--606
\crossref{https://doi.org/10.1023/A:1026035532292}


Linking options:
  • http://mi.mathnet.ru/eng/de10831
  • http://mi.mathnet.ru/eng/de/v39/i4/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020